| Model Number |
F10244-0909L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Obstruction/Occlusion (2422)
| Date of Event |
09/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient returned to the hospital with abdominal pain on (b)(6) 23 after umbilical hernia repair with ovitex lpr originally performed on (b)(6) 2023.A ct scan showed bowel obstruction which was addressed with surgery and partial device removal.It was noted that the bowel was stuck in two places requiring sharp dissection and partial bowel resection.A bowel anastomosis was performed and surgery completed without further reinforcement.
Additional Manufacturer Narrative
Adhesions are common events after abdominal surgery with or without the use of surgical mesh.Adhesions and bowel obstruction are noted as potential complications in the instructions for use.